# SDR CA090423003

- Difficulty date: April 1, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Condition: Contaminated
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW DECLARED EMERGENCY DUE TO AILERON JAM - LWD CAUTION  ON FLIGHT, AP LWD CAUTION MESSAGE. AFTER DISENGAGEMENT OF THE AP, ACFT NEEDED VERY STRONG FORCE TO ROLL. NEARLY IMPOSSIBLE. SUDDENLY THE AILERONS BECAME FREE AND ACFT WAS NORMAL TO CONTROL WITH NORMAL FORCE. AP SWITCHED ON AGAIN AND NO MORE FAULTS OR UNUSUAL CONTROL FEEL NOTICED. ACFT LANDED WITHOUT FURTHER DIFFICULTIES.  ON GROUND MECHANICS OPENED THE AILERON PANEL’S 598BB, 599BB, 698BB AND 699BB AND FOUND THE AREA EXTREMELY CONTAMINATED WITH WATER AND DEICING FLUID.  ACFT RETURNED TO SERVICE.
